# SDR WTAA960075

- Difficulty date: April 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N423UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 799
- System (JASC): 2912 · Hydraulic Filter, Main
- Part: Filter
- Part number: QA03043
- Condition: Blocked
- Location: Hydraulic System
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

IPL - NOSE GEAR RED INTRANSIT LIGHT ILLUMINATED WITH ASSOCIATED GEAR WARNING HORN ACTIVATION DURING LANDING ROLLOUT.  MAINTENANCE FOUND RESTRICTION IN HYDRAULIC FILTERS.  REPLACED HYDRAULIC FILTERS.  NOSE GEAR POSITION INDICATION SYSTEM OPERATIONAL CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (M)
